# SDR AALA202112089653

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A300*
- Aircraft serial: 6983
- Aircraft time: 16,718 hours, 6,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR EMERGENCY LIGHT IN OVERHEAD BIN INOPERATIVE. CORRECTLY INSTALLED LIGHT PER AMM 33-51-400-001-A.
